MAUDE Adverse Event Report: GALIL MEDICAL LTD ICEFORCE 2.1 CX 90° CRYOABLATION NEEDLE

GALIL MEDICAL LTD ICEFORCE 2.1 CX 90° CRYOABLATION NEEDLE
Model Number FPRPR3602
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Muscle Spasm(s) (1966)
Date of Event 11/26/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that three needles were used for a renal cryoablation procedure.The needles were tested with no issues.During the first freeze cycle, one of the needle's caused the patient to twitch.The case was completed as expected.The needles will be returned for investigation.
 
Additional Manufacturer Narrative
Three needles were returned to the manufacturer for investigation.The electrical parameters were outside of specifications for one of the three needles, confirming the reported complaint.Needle disassembly identified the root cause as damage to the insulation layer of the heater wire.Review of the needle lot manufacturing records identified 7 electrical malfunctions within the needle batch.
 
Event or Problem Description
This mdr is to document the manufacturer's investigation of the needle used in the reported event.Further investigation or follow-up is not planned for this complaint.

Brand Name
ICEFORCE 2.1 CX 90° CRYOABLATION NEEDLE
Common Device Name
CRYOABLATION NEEDLE
Manufacturer (Section D)
GALIL MEDICAL LTD
1 tavor building
p.o. box 224
industrial park, 20692 03
IS  2069203
MDR Report Key9547949
Report Number9616793-2020-00002
Device Sequence Number16715141
Product Code GEH
UDI-Device Identifier07290104831089
UDI-Public07290104831089
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K162599
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/21/2021
Device Model NumberFPRPR3602
Device Catalogue NumberFPRPR3602
Device Lot NumberA7050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2019
Supplement Date Received by Manufacturer04/05/2020
Initial Report FDA Received Date01/03/2020
Supplement Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1